Translator Disclaimer
July 2017 An iterated Azéma–Yor type embedding for finitely many marginals
Jan Obłój, Peter Spoida
Ann. Probab. 45(4): 2210-2247 (July 2017). DOI: 10.1214/16-AOP1110

Abstract

We solve the $n$-marginal Skorokhod embedding problem for a continuous local martingale and a sequence of probability measures $\mu_{1},\ldots,\mu_{n}$ which are in convex order and satisfy an additional technical assumption. Our construction is explicit and is a multiple marginal generalization of the Azéma and Yor [In Séminaire de Probabilités, XIII (Univ. Strasbourg, Strasbourg, 1977/78) (1979) 90–115 Springer] solution. In particular, we recover the stopping boundaries obtained by Brown, Hobson and Rogers [Probab. Theory Related Fields 119 (2001) 558–578] and Madan and Yor [Bernoulli 8 (2002) 509–536]. Our technical assumption is necessary for the explicit embedding, as demonstrated with a counterexample. We discuss extensions to the general case giving details when $n=3$.

In our analysis we compute the law of the maximum at each of the $n$ stopping times. This is used in Henry-Labordère et al. [Ann. Appl. Probab. 26 (2016) 1–44] to show that the construction maximizes the distribution of the maximum among all solutions to the $n$-marginal Skorokhod embedding problem. The result has direct implications for robust pricing and hedging of Lookback options.

Citation

Download Citation

Jan Obłój. Peter Spoida. "An iterated Azéma–Yor type embedding for finitely many marginals." Ann. Probab. 45 (4) 2210 - 2247, July 2017. https://doi.org/10.1214/16-AOP1110

Information

Received: 1 February 2014; Revised: 1 October 2015; Published: July 2017
First available in Project Euclid: 11 August 2017

zbMATH: 1380.60048
MathSciNet: MR3693961
Digital Object Identifier: 10.1214/16-AOP1110

Subjects:
Primary: 60G40, 60G44

Rights: Copyright © 2017 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.45 • No. 4 • July 2017
Back to Top